Integrable discretisations for a class of nonlinear Schrodinger equations on Grassmann algebras

Grahovski, GG and Mikhailov, AV (2013) Integrable discretisations for a class of nonlinear Schrodinger equations on Grassmann algebras. Physics Letters A, 377 (45-48). 3254 - 3259. ISSN 0375-9601

Abstract

Metadata

Authors/Creators:
  • Grahovski, GG
  • Mikhailov, AV
Copyright, Publisher and Additional Information: 12 pages, LaTeX
Dates:
  • Published: 17 December 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Sep 2014 10:52
Last Modified: 03 Nov 2016 03:14
Published Version: http://dx.doi.org/10.1016/j.physleta.2013.10.018
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.physleta.2013.10.018
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics